# SDR MYN2003F00000

- Difficulty date: April 5, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N322TA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 760SA
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Diode
- Part number: IS1523
- Condition: Failed
- Location: Fuel Transfer
- Part time: 5,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIODE CR 406 SHORTED, ALLOWING POWER FROM LT FUEL TRANSFER CIRCUIT TO FEED BACK TO THE RT FUEL TRANSFER CIRCUIT.  WHEN LT TP FUEL SHUT OFF VALVE WAS COMMANDED ON AND RT TIP FUEL SHUTOFF VALVE COMMANDED OFF.  THE RT TP FUEL SHUT OFF VALVE HAD POWER ON PINS A AND B TELLING IT TO OPEN AND CLOSE AT THE SAME TIME, WHICH CAUSED VALVE FAILURE.
